# SDR FDEA200903301101

- Difficulty date: March 30, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 58,259 hours, 10,975 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: ARC1249502
- Condition: Misrepaired
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBOARD AILERON ASSY UPPER SURFACE, EXISTING DOUBLER REPAIR FOUND AT LEADING EDGE STA XIA 328.  RIGHT WING, INBOARD AILERON ASSY UPPER SURFACE, EXISTING REPAIR FOUND NOT IN ACCORDANCE WITH SRM REPAIR.  RIGHT WING INBOARD AILERON ASSY UPPER SURFACE CARRIED OUT REPAIR AS PER SRM 57-10-00 FIG 38 VOL I REV 40, EO 1-5100-7-5001 A4 PT. 1.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV 107.
